Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embedding theorems for residually Černikov $ {\rm CC}$-groups


Authors: M. González and J. Otal
Journal: Proc. Amer. Math. Soc. 123 (1995), 2323-2332
MSC: Primary 20F24
MathSciNet review: 1249877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Embedding theorems for residually Černikov CC-groups are obtained, extending the corresponding results on FC-groups and improving some previous results on CC-groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F24

Retrieve articles in all journals with MSC: 20F24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1249877-9
PII: S 0002-9939(1995)1249877-9
Keywords: CC-group, embeddings, residually Černikov
Article copyright: © Copyright 1995 American Mathematical Society